# SDR FDEA201112025116

- Difficulty date: December 2, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 56,413 hours, 11,551 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E OTBD FLAP UPPER SURFACE DENTED.  REPAIRED IAW SRM 57-53-12 FIG 210.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
